Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Hair on chin, period irregularities, advised glycomet and hormonal tests. Is the medicine right?

sir...i have hairs on my face especialy on chin .I took laser treatment . l have some benefit of it but not complete. i have periods irregularilities problem like it comes around in 32-38 days. so my doctor suggested me to take glycomet( metformin ) 500 for it and some hormones test. plz tell me about this and the which the doctor prescribed for periods is right it is for diabetes?
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for writing to us.
Your doctor has prescribed right medicine. May be your doctor has diagnosed as having polycystic ovarian disease(PCOD). Your symptoms fit in to PCOD. So your doctor has prescibed metformin. If your are overweight try to reduce your weight. Do regular exercise to keep your weight under control. Do follow all the instructions given by your doctor.
Wish you good health.

Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor